Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Uping the dose....problems? Reece's Mom

Posted by Cybele on September 30, 2004, at 7:58:11

In reply to Uping the dose....problems?, posted by Reece's Mom on September 29, 2004, at 19:32:49

> I have been on the drug for two months. I started out slowly and at the end of two weeks was up to 75 mg. Then the depression seemed to come back. Dr. doubled my dose to 150 mg. Now I am so sleepy and can not motivate myself to do anything. I called the Dr. today. He said take 150 one night and 75 the next night. Anyone else do this?
>
> I have been on 150 mg for 3 weeks. How long should I wait to see if the sleepiness will decrease????
>
> I take meds at night. Should I try am?
>

Marsha, what other ADs have you tried in your life and what were your experiences? Is your doctor a family physician or psychiatrist? Are you dreaming a lot at night? From my experience, too much REM skeep and short REM latency (you start dreaming almost as soon as fall asleep) can make you chronically sleepy during the day if it goes on long enough--like weeks. If that is the case, switching to AM *might* help.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cybele thread:13781
URL: http://www.dr-bob.org/babble/20040927/msgs/397169.html